Vol. 3, No. 3, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
On the Schrödinger equation outside strictly convex obstacles

Oana Ivanovici

Vol. 3 (2010), No. 3, 261–293
Abstract

We prove sharp Strichartz estimates for the semiclassical Schrödinger equation on a compact Riemannian manifold with a smooth, strictly geodesically concave boundary. We deduce classical Strichartz estimates for the Schrödinger equation outside a strictly convex obstacle, local existence for the H1-critical (quintic) Schrödinger equation, and scattering for the subcritical Schrödinger equation in three dimensions.

Keywords
Schrödinger equation, Strichartz estimates, exterior domain
Mathematical Subject Classification 2000
Primary: 35Q55, 37K05, 37K50
Milestones
Received: 16 January 2009
Revised: 13 August 2009
Accepted: 12 September 2009
Published: 21 July 2010
Authors
Oana Ivanovici
Johns Hopkins University
Department of Mathematics
Baltimore, MD 21218
United States